Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Face seems to be getting dull, red marks on nose area. Using Ajanta's melacare. What should be done?

hello sir, i just used the product of Ajanta s melacare fort frm last 5 to 6 month...and i got the proper result from that product...where i didn t see any side effect but now from last 10days im just feeling that my face becoming dall what it was before 6month where as i want to continue this getting fair skin and also i got some side effect like red marks in the area of my nose what i have to do? please suggest me....
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello!Thanks for your query!
Melacare Forte cream has hydroquinone( skin-bleaching agent),steroid and a retinoid.This is used to lighten areas of darkened skin such as freckles, chloasma (also known as melasma), age spots, and acne scars.It should not be used very continuously as u have.Prolonged use of Hydroquinone has been associated with the development of exogenous ochronosis (a persistent blue-black pigmentation).The steroid which is contained in the product also leads to a lot of steroid related side effects like thinning and atrophy of skin.Used over a period of time they suppress the melanogenesis process,and once you stop it, the come back! Instead of this , if you can prevent the day to day darkening of your skin, by using a broad spectrum sunscreen every 4 hourly, you will see a significant lightening of the color.
U can do a few sittings of Chemical peels from a dermatologist as these help more in exfoliation and lightening.They are also safe when done properly.
Hope this helps..Take care
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor